# SDR EBVR20200306001

- Difficulty date: March 6, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 15,357 hours, 9,339 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stinger
- Condition: Corroded
- Location: Tailcone
- Part time: 15,357 hours, 9,339 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STINGER HAD SOME CORROSION BEYOND LIMITS, COMPLIED WITH MINOR REPAIR TO TAIL STINGER IAW AQRD ERO-966015,REV.IR DATED 03-02-2020
